Skip to Content

Can taking lamictal increase heart/ chest pain? feel like my heart is skipping beats?

Responses (3)

Anonymous 17 Jul 2010

Hello... I take lamictal for over 4 years 300mg am, you are experiencing serious side effects read info below please: MANTAIN YOUR CALM AT ALL TIMES.

Chest pain is a serious side effect that you must report ASAP

Contact your Doctor at once. WE ARE TALKING ABOUT YOUR HEART... VERY DELICATE TOPIC

IF YOUR CONDITION GETS WORSE SEEK MEDICAL ATTENTION ASAP

DIAL 911

US national poison hotline at 1-800-222-1222

Report side effects to FDA at 1-800-FDA-1088.

KEEP ME POSTED

bre09 17 Jul 2010

thank you so much for the help. and its weird because i started at 25 for one week, 50 the next, then 75 mg as of yesterday. and it got so bad i had to go to the ER. my whole body got numb and stiff and heart rate was over 150. ya it was so scary... but they said i should taper off and try somethin else. becuase its also affecting my skin... so dry and discolored. but thank you for your insight! :)

Anonymous 17 Jul 2010

Ok... so you are fine now... right?

Take care of yourself!

bre09 17 Jul 2010

well better. lol. i still have chest pains... but not nearly as bad..so im gonna watch myself for a bit. thank you again! :)

barbles2413 17 Jul 2010

I take a very low dose infact I am starting 100mg as of yesterday I was on 50mg and I did not have that side effect I know it is a weekend but Doctors are on call on weekends so call and tell him/her what is happening they ay want to lower your dose or even go to an ER either way it is an impotyant side effect to report Good Luck and God Bless

bre09 17 Jul 2010

thank you so much for replying... so nice of you to care. i ended up going to the ER. and i started at 25 for a week, 50 the next, and 75mg as of yesterday..and i thought i was haveing a heart attack. i couldnt catch a breath and i was shakey and numb and stiff... they told me my heart rate was over 150... scariest moment in my life. time to try a different medacation. thank you for everything :)

mialee 26 Jul 2010

I started Lacmictal about 4 years ago and I experienced the same kind of side effects. My doctor therefore decided to increase the dosage at a slower rate, but did not stop it. I'm still on it, at 250 mg and I still skip beats once in a while or override, that depends. Although he knows about it, I'm still on it. I was hospitalized in the meantime and the ER was advised and they considered that was fine too. Mmmm... Not such a good advise to you I suppose.

Feel better !!!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions